To ask about discontinuing the steroids and demand an evaluation of my side effects.
The excuse I was given for the steroids was to mitigate the pain away long enough to give the newer drugs I am on time to work.
The steroids have messed with me so bad both physically and stigma wise, that I have gained all of the weight back that I have lost. I have tried repeatedly to wrap my mind around proper eating patterns with this drug, but nothing is working. I'd rather have the pain back (if there is any to come back) and let the other RA drugs stand on their own merit.
Meanwhile, another thing that is probably not helping my eating habits any - my near constant diarrhea. It's happening 90% of the time now, and it leaves me feeling weak. I NEVER had it this bad before I started this last round of drugs.
My appointment is in the 2nd week of August. I shall do my best to keep it together.
The fight continues,